# SDR ASOA20161103091

- Difficulty date: November 3, 2016
- Submitted: November 3, 2016
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 29,144 hours, 28,145 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plug
- Part number: 601R53111621
- Condition: Worn
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 132AL 6 & 8 O'CLOCK SCREW HOLE FREEZE PLUGS ARE DISLODGED. REPAIRED AND REINSTALLED FREEZE PLUGS AT 6 & 8 O'CLOCK POSITIONS AT PANEL 132AL SURROUND STURCTURE PER REO 601R-53-11-162 REV C AND ECTC/ REO 601R-53-11-162. AIRCRAFT APPROVED FOR RETURN TO SERVICE.
